• Home
  • Amcal Paracetamol & Ibuprofen - 12 Tablets
Image for Amcal Paracetamol & Ibuprofen - 12 Tablets from Amcal
+ / - Hover over image to Zoom

Amcal Paracetamol & Ibuprofen - 12 Tablets

Amcal Paracetamol & Ibuprofen contains two ingredients that together deliver temporary relief of accute (short term) pain and/or inflammation.

$5.99
Add to Cart
Home Delivery
Click & Collect

Max 1 Items

Product Information

Amcal Paracetamol Ibuprofen Tablets contain two ingredients that together deliver temporary relief of acute (short-term) pain and/or inflammation associated with: back pain, period pain, cold and flu symptoms, muscular pain, sore throat, dental pain, migraine headache, tension headache, headache, rheumatic pain non-serious arthritic pain.
Product Type
Tablets
Storage & Disposal
Store below 25C
Warnings
Always read the label. Follow the directions for use. BEFORE USE - Seek medical advice if: - You are taking medication regularly or are 65 years or over - You have diabetes DO NOT TAKE: - If the blister foil is broken on first opening - If you have a stomach ulcer or other stomach disorders, or if you have had these conditions or gastric bleeding in the past, or if you have impaired kidney or heart failure - With other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines - If you have asthma - If you are allergic to paracetamol, ibuprofen, aspirin or orther anti-inflammatory medicines or other medicines for pain relief. If you have an allergic reaction, stop taking and see your doctor immediately - If you are pregnant - Do not exceed the recommended dose. Do not use for more than a few days at a time unless a doctor has told you to. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage
Dosage
Adults and children 12 years and over - 1 tablet daily with or without food. ChIldren 6 - 12 years 1/2 tablet twice daily with or without food. Not recommended for children under 6 years of age.

Ingredients

Each tablet contains 500mg Paracetamol, Ibuprofen 200 mg CONTAINS NO: Gluten, wheat, lactose, sucrose or preservatives..

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 461ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.

Find out more about delivery options

More From